# SDR ARWA20020809

- Difficulty date: August 28, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 73,815 hours, 26,481 cycles
- Engine: Pwa JT3D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Lack Of Lube
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE OIL QUANTITY INDICATING ZERO; WITH OIL PRESSURE FLUCTUATING AND LOW OIL PRESSURE, LIGHT ILLUMINATED.  PERFORMED IN-FLIGHT ENGINE SHUTDOWN AT 1920Z.  NOTE WINDMILLING OIL PRESSURE 20 PSI TURNED ON START LEVER AT 2020Z AS PER AFM.  SERVICED NR 3 ENGINE OIL TANK WITH 17 QUARTS OF 2380 OIL.  IDLE RAN NR 3 ENGINE, NO LEAKS NOTED.  SERVICED TWO MORE QUARTS AFTER ENGINE SHUTDOWN.  ACCOMPLISHED ENGINE RUN CHECK IAW MM 71-00 AND PERFORMED OPS CHECK OF OIL SYSTEM IAW MM 79-00, NO LEAKS NOTED ENGINE OPERATION NORMAL.
